# SDR HEEA094229

- Difficulty date: April 12, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 19,019 hours
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO GC-158, THE NR 1 GENERATOR KICKED OFF LINE, HAD LIGHT SMOKE IN THE CABIN, AND SEVERAL CIRCUIT BREAKERS POPPED.  FOUND SEVERAL CHAFED WIRES AT THE TOP OF THE WINDSHIELD CENTER POST WHERE THE BUNDLE SPLITS TO GO THE CIRCUIT BREAKER PANEL.
